# SDR SWAA2015092344204

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 12,546 hours, 5,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHT LENS CRACKED, BETWEEN ROW 14 - 25.  REPAIRED LENS IAW MM.
